# SDR DALA2023032702331

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 72,830 hours, 29,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9499514) DURING INSPECTION FOUND RT HAND ROWS 23-33 & R2 DOOR EMERGENCY LIGHTS INOP. R/R AFT GALLEY BATTERY PACK (M1672) IAW B737 AMM 33-51. ALL EMERGENCY LIGHTS OPERATE NMLY. A/C OK FOR SVC.
